# SDR UALA2012071603836

- Difficulty date: July 14, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 89,646 hours, 14,297 cycles
- Engine: Pwa PW4060
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT C HYD PRIM 1 INTERMITTENT EICAS MESSAGE ON SHORT FINAL, GEAR DOWN AND DURING TAXI TO GATE.  FOUND NO ACTIVE MESSAGE.  REF SCHEMATIC 29-00-04.   MESSAGE GENERATED FROM S33.  PRESSURE TRANSMITTER REPLACED, CHECKED GOOD.
